# SDR ASAA2023061533572

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,755 hours, 8,914 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL340, A AUTOPILOT KICKED OFF IN SMOOTH AIR. A AUTOPILOT REENGAGED NORMAL. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST. TEST NORMAL. REF B737-900 AMM 22-11-00-700-801. ETOPS GROUND VERIFICATION GOOD.
